# SDR ASAA2016110618580

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 33,738 hours, 10,352 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN ILLUMINATED ON PRESSURIZATION CONTROL PANEL.  ACFT GROUNDED.  RESET ACFT POWER AND AUTOFAIL AND ALTN LIGHTS DID NOT ILLUMINATE IAW FIM 21-31 TASK 801 DCPC BITE NR 1 AND 2, NO EXISTING FAULTS. FAULT HISTORY NR 2 SHOWS SELECTOR PANEL LRU FAIL FOR FL 00 IAW FIM 21-31 TASK 803 INITIAL EVAL PARA E (3)(C) DCPC PERFORMING CORRECTLY.
